# SDR AU000783

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 1AMCM
- Condition: Corroded
- Location: Propeller Blade
- Part time: 3,311 cycles
- Component: Propeller Blade, Mcauly, 1A100MCM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES CORRODED CAUSING PAINT TO LIFT.  (X)
